# SDR DALA2024111310940

- Difficulty date: November 12, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N544DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11607
- Aircraft time: 4,611 hours, 1,074 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Packing
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 5044, WHILE APPROACHING GATE FOR PARKING, RETURNING TO GATE, COMPLIED WITH STEP #5 PER MEL 36.11.07B, SMELLED A VERY STRONG OIL/FUMES ODOR THAT CONTINUED UNTIL ENG SHUTDOWN. CORRECTIVE ACTION: REMOVED SPINNER CAP ON #1 & #2 ENG. #1 ENG CLEAN, #2 ENG FOUND OIL IN SHAFT AREA. REINSTALLED #1 ENG SPINNER COVER REF A321 AMM 72-11. SY462357. REPLACED FAN SHAFT COVER PACKING ON #2 ENG. (LP 6690837)
